MAUDE Adverse Event Report: Roche Diagnostics Elecsys HBsAg II; Test, Hepatitis B

Roche Diagnostics Elecsys HBsAg II; Test, Hepatitis B
Catalog Number 08814848190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys hbsag ii results for 1 patient sample on a cobas e 801 analytical unit compared to an abbott analyzer.The initial result was 0.9 coi (borderline).The repeat result was 0.945 coi.The sample was repeated on an abbott analyzer and the result was 0.0 iu/ml.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.

Brand Name
Elecsys HBsAg II
Common Device Name
Test, Hepatitis B
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50917598
Report Number1823260-2026-03976
Device Sequence Number17580823
Product Code LOM
UDI-Device Identifier07613336168103
UDI-Public07613336168103
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P160019/S010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08814848190
Device Lot Number85277901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age11 YR
Patient SexMale
Patient RaceAsian